# SDR CA120727016

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,703 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, AN ISSUE WITH THE CABIN PRESSURIZATION SYS RESULTED IN THE MASTER CAUTION, AUTO FAIL, AND ALTN PX LIGHTS TO ILLUMINATE.  THE CREW ABORTED THE TAKEOFF AT 60 KNOTS AND RETURNED TO THE GATE FOR TROUBLESHOOTING WHERE THE NR 2 CABIN PRESSURE CONTROLLER WAS FOUND TO BE AT FAULT AND REPLACED.
